# SDR FDEA201108063126

- Difficulty date: August 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A579600001300
- Part serial: FH1321
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP UPPER EXTERIOR SKIN HAS A GOUGE APPROX. 1" LONG AND .006 DEEP AT RIB 14A.  CUT OUT DAMAGED AREA, INSTALLED REPAIR IAW SRM 57-50-00.
